# SDR SWAA052543

- Difficulty date: August 22, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 67,117 hours, 37,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 69457352
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD ATTACH BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER MM.
